Fonctions indéfiniment différentiables invariantes sur l'espace tangent d'un espace symétrique
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 2, p. 293-311
@article{AFST_1998_6_7_2_293_0,
     author = {Kamoun, Nouri},
     title = {Fonctions ind\'efiniment diff\'erentiables invariantes sur l'espace tangent d'un espace sym\'etrique},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 7},
     number = {2},
     year = {1998},
     pages = {293-311},
     zbl = {0914.22011},
     mrnumber = {1656171},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1998_6_7_2_293_0}
}
Kamoun, Nouri. Fonctions indéfiniment différentiables invariantes sur l'espace tangent d'un espace symétrique. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 2, pp. 293-311. http://www.numdam.org/item/AFST_1998_6_7_2_293_0/

[B] Bouaziz (A.) . - Fonctions indéfinement différentiables invariantes sur les algèbres de Lie réductive, C.R. Acad. Sci. Paris Série I, 314 (1992), pp. 9-12. | MR 1149629 | Zbl 0784.43007

[D] Dadok (J.) .- On the C∞ Chevalley's theorem, Adv. in Math. 44 (1982), pp. 121-131. | MR 658537 | Zbl 0521.22009

[OM] Oshima (T.) and Matsuki (T.), . - Orbits on affine symmetric spaces under the action of the isotropy subgroups, J. Math. Soc. Japan 32 (1980) pp. 399-414. | MR 567427 | Zbl 0451.53039

[R] Rossman (W.) .- The structure of semisimple symmetric spaces, Canadian J. Math. XXXI, n° 1 (1979), pp. 157-180. | MR 518716 | Zbl 0357.53033

[S] Schlichtkrull (H.) . - Hyperfunctions and harmonic analysis on symmetric spaces, Birkhaüser, Boston 1984. | MR 757178 | Zbl 0555.43002

[Sc] Schwartz (L.) .- Théorie des distributions, Hermann, Paris 1978. | MR 209834 | Zbl 0399.46028

[Se] Sekiguchi (J.) .- Invariant spherical hyperfunctions on the tangent space of a symmetric space, in Advanced Studies in Pure Mathematics, Kinokuniya, Tokyo, 6 (1985), pp. 83-126. | MR 803331 | Zbl 0578.22011

[T] Trèves (F.) . - Topological vector spaces, distributions and kernels, Academic press, New-York, London 1967. | MR 225131 | Zbl 0171.10402

[V1] Varadarajan (V.S.) .- Harmonic analysis on real reductive groups, Lectures Notes in Mathematics, Springer-Verlag, Berlin - New-York 576 (1977). | MR 473111 | Zbl 0354.43001

[V2] Varadarajan (V.S.) .- Lie Groups, Lie algebras, and their representations, Prentice-Hall, Englewood Cliffs, New-Jersey, 1974. | MR 376938 | Zbl 0371.22001

[VD] Van Dijk (G.) . - Invariant eigendistributions on the tangent space of a rank one symmetric space, Math. Ann. 268 (1984), pp. 405-416. | MR 751738 | Zbl 0527.43005